# SDR FDEA201008012752

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413525
- Condition: Damaged
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 635, "X" = 47 SEAT TRACK LUG FOUND DAMAGED.  SEAT TRACK REMOVED IAW SRM 51-31-01, VOL II,   REV 96.  NEW SEAT TRACK FABRICATED AND INSTALLED IAW SRM 53-70-00 FIG 1, VOL I, REV 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
